Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 5, Number 3

All articles in this issue are freely accessible.

Note on a theorem of Ostrowski
Alfred Huber.
Proc. Amer. Math. Soc. 5 (1954), 335-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062206
Inequalities involving cylindrical functions of nearly equal argument and order
K. M. Siegel and F. B. Sleator.
Proc. Amer. Math. Soc. 5 (1954), 337-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062287
A variational problem in reactor theory
J. Ernest Wilkins.
Proc. Amer. Math. Soc. 5 (1954), 345-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064330
A characterization of analytic functions
J. E. McLaughlin and C. J. Titus.
Proc. Amer. Math. Soc. 5 (1954), 348-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062218
Stability and almost periodicity in dynamical systems
C. R. Putnam.
Proc. Amer. Math. Soc. 5 (1954), 352-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062302
On the local structure of the trajectories of a quadratic differential
James A. Jenkins.
Proc. Amer. Math. Soc. 5 (1954), 357-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062227
On the existence of solutions of systems of functional differential equations
Joel Franklin.
Proc. Amer. Math. Soc. 5 (1954), 363-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062329
Applications of a theorem of O. Szász for the product of Cesàro and Laplace transforms
C. T. Rajagopal and Amnon Jakimovski.
Proc. Amer. Math. Soc. 5 (1954), 370-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062868
A generalization of the complex inversion formula for the Laplace transformation
P. G. Rooney.
Proc. Amer. Math. Soc. 5 (1954), 385-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062268
On fundamental matrix solutions
Hyman J. Zimmerberg.
Proc. Amer. Math. Soc. 5 (1954), 391-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062903
Concerning integrals
Pasquale Porcelli.
Proc. Amer. Math. Soc. 5 (1954), 395-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062204
On the infinitesimal generator of a semigroup of positive transformations with local character condition
Solomon Leader.
Proc. Amer. Math. Soc. 5 (1954), 401-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063569
On intervals of prescribed lengths
Anthony P. Morse.
Proc. Amer. Math. Soc. 5 (1954), 407-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062822
Bounds for the moduli of the zeros of a polynomial
Fulton Koehler.
Proc. Amer. Math. Soc. 5 (1954), 414-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062272
Measure splitting and average measurability
Trevor J. McMinn.
Proc. Amer. Math. Soc. 5 (1954), 420-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062820
Some infinite series
H. F. Sandham.
Proc. Amer. Math. Soc. 5 (1954), 430-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062248
A note on monotone deformation-free mappings
M. L. Curtis.
Proc. Amer. Math. Soc. 5 (1954), 437-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062426
More on the continuity of the real roots of an algebraic equation
J. R. Isbell.
Proc. Amer. Math. Soc. 5 (1954), 439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062425
$k$-fold irreducible decomposition of a space relative to a mapping
Robert H. Kasriel.
Proc. Amer. Math. Soc. 5 (1954), 440-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062428
On a theorem of Gelfand and Kolmogoroff concerning maximal ideals in rings of continuous functions
L. Gillman, M. Henriksen and M. Jerison.
Proc. Amer. Math. Soc. 5 (1954), 447-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0066627
A theorem about topological $n$-cells
M. K. Fort.
Proc. Amer. Math. Soc. 5 (1954), 456-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062434
Examples of transformation groups
Deane Montgomery and Leo Zippin.
Proc. Amer. Math. Soc. 5 (1954), 460-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062436
On the metrizability of the bundle space
D. O. Etter and John S. Griffin.
Proc. Amer. Math. Soc. 5 (1954), 466-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063023
The Lie algebra of a smooth manifold
M. E. Shanks and Lyle E. Pursell.
Proc. Amer. Math. Soc. 5 (1954), 468-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064764
A method for solving certain Diophantine equations
W. H. Mills.
Proc. Amer. Math. Soc. 5 (1954), 473-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062757
The density of abelian cubic fields
Harvey Cohn.
Proc. Amer. Math. Soc. 5 (1954), 476-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064076
A finite analogue of the Goldbach problem
Eckford Cohen.
Proc. Amer. Math. Soc. 5 (1954), 478-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062762
On Nakayama’s extension of the $x^{n(x)}$ theorems
Alex Rosenberg and Daniel Zelinsky.
Proc. Amer. Math. Soc. 5 (1954), 484-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064022
Some properties of partly-associative operations
H. A. Thurston.
Proc. Amer. Math. Soc. 5 (1954), 487-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0065549
Two theorems on finitely generated groups
Eugene Schenkman.
Proc. Amer. Math. Soc. 5 (1954), 497-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067110
Bands of semigroups
A. H. Clifford.
Proc. Amer. Math. Soc. 5 (1954), 499-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062119
A non-standard truth definition
Robert McNaughton.
Proc. Amer. Math. Soc. 5 (1954), 505-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062085
An extension theorem for solutions of $d𝜔=Ω$
Harley Flanders.
Proc. Amer. Math. Soc. 5 (1954), 509-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063125